RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 353, Pages 62–69 (Mi znsl1632)  

Transfer of complex structures and topological character of holomorphy

Yu. G. Kudryashov

Independent University of Moscow

Abstract: The following question by V. I. Arnold is answered in affirmative. Let $X,Y$, and $Z$ be three complex manifolds of the same dimension, $p\colon X\to Y$ the universal covering, $g\colon Y\to Z$ a nondegenerate holomorphic mapping. Suppose that, in the chain $X\overset p\to Y\overset g\to Z$, the term $Y$ is forgotten, while the complex structures on $X$ and $Z$ are changed so that the mapping $g\circ p$ remains holomorphic. Can one recover the forgotten term $Y$? Bibl. – 2 titles.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 161:3, 388–391

UDC: 514.17
Received: 08.04.2006

Citation: Yu. G. Kudryashov, “Transfer of complex structures and topological character of holomorphy”, Geometry and topology. Part 10, Zap. Nauchn. Sem. POMI, 353, POMI, St. Petersburg, 2008, 62–69; J. Math. Sci. (N. Y.), 161:3 (2009), 388–391

Citation in format AMSBIB
\Bibitem{Kud08}
\by Yu.~G.~Kudryashov
\paper Transfer of complex structures and topological character of holomorphy
\inbook Geometry and topology. Part~10
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 353
\pages 62--69
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1632}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 161
\issue 3
\pages 388--391
\crossref{https://doi.org/10.1007/s10958-009-9564-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350651856}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1632
  • http://mi.mathnet.ru/eng/znsl/v353/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:133
    Full text:50
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017